Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pulsating sensation in the stomach. On microgynon. Not pregnant. What else could it be?

I have an almost painful pulsating sensation in my lower stomach area, possibly uterus as it is in the area where I would usually get cramps , but is a completely different feeling to cramps. I am on Microgynon contraceptive pill and have never missed a period before, but I have just had my 7 day break and didn t get a period. I did a pregnancy test but it came back negative.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query.

Pulsating sensation could be aortic pulsations.
Since you are on oral contraceptive pills, less likely you are pregnant.
You can expect your period in a day or two. Even after 1 week if you dont get your periods, consult a Gynecologist to narrow down the causes of delayed periods like thyroid problem, stress, hormonal imbalance, ovarian cyst.
Hope this helps. regards,
Dr Nilofer
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor